# SDR TWAA0106305

- Difficulty date: April 4, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CABIN, THE AFT ENTRY DOOR STOP CASTING WAS CRACKED ON RT SIDE, 18 INCHES ABOVE FLOOR RBL 17 INCHES.  REPLACED BRACKET WITH NEW PER SPM 6-70-01 AND SRM 51-30-2 PAGE 1.
